Delivering to
We’re taking steps toward real change to address racism head-on.

Advil Children's Suspension Liquid-Grape-4 Oz

Average Rating:(4.9)out of 5 stars
Walmart # 4063878
$5.99$5.99
($1.50/OZ)
FSA and HSA eligible
Free
NextDay delivery
.
Free
2-day delivery
on $35+ orders

Arrives by Wed, Jul 8

Pickup not available

Sold & shipped byWalmart
Shop Now
When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review all labeled directions and warnings prior to administering to babies. (3) Based on lowering fever below 100°F as compared to Children’s Tylenol

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review all labeled directions and warnings prior to administering to babies. (3) Based on lowering fever below 100°F as compared to Children’s Tylenol
  • Includes one 4 fl. oz. bottle of Children's Advil Suspension, grape-flavored liquid fever medicine
  • Children's Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children's Advil comes in an easy-to-take liquid suspension formula
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • HSA and FSA eligible item

Indications:

Health Concern: Fever Headache

Ingredients:

Inactive Ingredients: Inactive IngredientsAcetic Acid, Artificial Flavor, Butylated Hydroxytoluene, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, FD&C Blue No.1, FD&C Red No. 40, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.

Ingredients: Active Ingredients: (In Each 5mL) Purpose Ibuprofen 100mg (NSAID)* Fever Reducer/Pain Reliever *Nonsteroidal Anti-Inflammatory; Inactive Ingredients: Acetic Acid, Artificial Flavor, Butylated Hydroxytoluene, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, FD&C Blue No.1, FD&C Red No. 40, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum

Active Ingredients: (In each 5 mL) ibuprofen 100 mg nsaid)*; purpose feverreducer/pain reliever.

Active Ingredient Name: Ibuprofen

Directions:

Dosage: Directions:. This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the dosing cup provided. Dosing cup to be used with Children's Advil Suspension only. Do not use with other products. Dose lines account for product remaining in cup due to thickness of suspension. Dosing chart. Weight (lb): under 24 lb, Age (yr): under 2 yr, Dose (tsp): ask a doctor. Weight (lb): 24-35 lb, Age (yr): 2-3 yr, Dose (tsp): 1 tsp. Weight (lb): 36-47 lb, Age (yr): 4-5 yr, Dose (tsp): 1 1/2 tsp . Weight (lb): 48-59 lb, Age (yr): 6-8 yr, Dose (tsp): 2 tsp. Weight (lb): 60-71 lb, Age (yr): 9-10 yr, Dose (tsp): 2 1/2 tsp. Weight (lb): 72-95 lb, Age (yr): 11 yr, Dose (tsp): 3 tsp

Instructions: IMPORTANT: READ ALL PRODUCT INFORMATION BEFORE USING. KEEP THIS BOX FOR IMPORTANT INFORMATION. THIS PRODUCT IS INTENDED FOR USE IN CHILDREN AGES 2 YEARS - 11 YEARS. WARNINGS. ALLERGY ALERT: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:. Hives. Facial swelling. Asthma (wheezing). Shock. Skin reddening. Rash. Blisters . If an allergic reaction occurs, stop use and seek medical help right way. STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child. Has had stomach ulcers or bleeding problems. Takes a blood thinning (anticoagulant) or steroid drug. Takes other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]. Take more or for a longer time than directed. SORE THROAT WARNING: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 year of age unless directed by doctor. DO NOT USE. If the child has ever had an allergic reactions to any other pain reliever/fever reducer. Right before or after heart surgery. ASK A DOCTOR BEFORE USE IF. Stomach bleeding warning applies to the child. Child has problems or serious side effects from taking pain relievers or fever reducers. Child has a history of stomach problems, such as heartburn. Child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma. Child has not been drinking fluids. Child has lost a lot of fluids due to vomiting or diarrhea. Child is taking a diuretic. ASK A DOCTOR OR PHARMACIST BEFORE USE IF THE CHILD IS. Under a doctor's care for any serious condition. Taking any other drug. WHEN USING THIS PRODUCT. Take with food or milk if stomach upset occurs. The risk of heart attack or stroke may increase if you use more than directed or for longer than directed. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Packaged with Tamper-Evident bottle Cap. Do Not Use if breakable ring is separated or missing.

Specifications

Features
Ibuprofen 100 mg per 5 mL, Lasts up To 8 hours, For children ages 2-11, Alcohol free, Grape-flavored liquid
Brand
Advil
Assembled Product Weight
0.42 lbs
Assembled Product Dimensions (L x W x H)
2.00 x 0.42 x 5.10 Inches

Customer Reviews

Average Rating:(4.9)out of 5 stars
5 stars
396
4 stars
55
3 stars
3
2 stars
0
1 star
0

Frequent mentions

1-5 of 454 reviews
Average Rating:(5.0)out of 5 stars

Bye Bye Fever

I work with Smiley360.com and I got a chance to do a review on Infants Advil for fever for free! I have a 10 month old as you all know and well she gets really bad fevers when her teeth are coming thru so I contacted her doctor and asked if I could use Infants Advil to help. Of course he said yes. Well now my baby does not suffer fever no more like she once did!

Average Rating:(5.0)out of 5 stars

Does just what it's supposed to!

I received a free sample of this product in the mail and used it on my daughter when she had a fever due to an ear infection and it worked & brought her fever down. Thanks Advil for bringing relief to my sick 4 year old which in turn makes for one happy mom. I would definitely recommend to any parent!

Average Rating:(5.0)out of 5 stars

works and taste great

I always get this for my d on who is picky about taste of food and medicine. Has a great taste and works well all the time. I don't like grape but it tadtes great to me.

Average Rating:(5.0)out of 5 stars

gentle on the tummy

my niece has a very sensentive tummy and cant take most liquid medicine, she has no trouble taking this one, she loves the grape flavor.

Average Rating:(5.0)out of 5 stars

Great Taste for Even the Pickiest Kids

I have a daughter who has Autism. Getting her to take a liquid medication is a two parent ordeal. To do this, she sits in one of our laps while the other has the medicine ready in a medication syringe. The other parent stands at the ready with a tube of sour liquid candy.The first parent quickly squirts in half the medicine, which is followed immediately by the other parent with the sour cnady goo. If we can get her to swallow before she gags, the medicine will stay down and we can finish with the second half. One evening our daughter was running a high fever and I had run out of grape chewable Advil, but I had grape liquid Advil. She agreed to try it without the candy since she liked the chewable and for the first time ever giving her a liquid medication was easy.


Customer Q&A

Get specific details about this product from customers who own it.

Ask a question

If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.

Policies & Plans

Pricing policy

About our prices
We're committed to providing low prices every day, on everything. So if you find a current lower price from an online retailer on an identical, in-stock product, tell us and we'll match it. See more details atOnline Price Match.

webapp branch
Electrode, Comp-343e8bd5-8421-4781-95e6-7cafbb6f3c85, DC-eus2-prod-a3, ENV-prod-a, PROF-PROD, VER-35.6.0, SHA-f95edb26c6303b9104d139d7924e2c5c68cf6d7d, CID-c1303633-007-17326707814d37, Generated: Mon, 06 Jul 2020 23:22:52 GMT